# SDR AALA972442

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 5520 · Elevator Structure
- Part: Angle
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TOP OF HORIZONTAL STAB T/E ALONG LT ELEVATOR HINGE LINE, APPROX 5 INCHES LONG 2 INCHES WIDE.  INSTALLED DOUBLER PER ESO 11697.  (M)
